Translator Disclaimer
2014 The complex of non-separating embedded spheres
Suhas Pandit
Rocky Mountain J. Math. 44(6): 2029-2054 (2014). DOI: 10.1216/RMJ-2014-44-6-2029

Abstract

For $n\geq 3$, we shall show that the group $\mbox{Aut\,}(NS(M))$ of simplicial automorphisms of the complex $NS(M)$ of non-separating embedded spheres in the manifold $M=\sharp_{n} S^{2}\times S^{1}$ is isomorphic to the group $\mbox{Out\,}(\mathbf F_n)$ of outer automorphisms of the free group $\mathbf F_n$, where $\mathbf F_n$ is identified with the fundamental group of the manifold $M$ up to conjugacy of the base point in $M$.

Citation

Download Citation

Suhas Pandit. "The complex of non-separating embedded spheres." Rocky Mountain J. Math. 44 (6) 2029 - 2054, 2014. https://doi.org/10.1216/RMJ-2014-44-6-2029

Information

Published: 2014
First available in Project Euclid: 2 February 2015

zbMATH: 1335.57006
MathSciNet: MR3310960
Digital Object Identifier: 10.1216/RMJ-2014-44-6-2029

Subjects:
Primary: 57M07
Secondary: 20E05, 57M05

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.44 • No. 6 • 2014
Back to Top